Authors

1 Department of Mathematics, Islamic Azad University and Young Researcher Club, Central Tehran Branch, Tehran, Iran

2 Department of Mathematics, Islamic Azad University, Tehran, Iran

3 Department of Mathematics, Payameh noor university, New City Hashgerd, Hashgerd, Iran

Abstract

This paper describes an approximating solution, based on Lagrange interpolation and spline functions, to treat functional integral equations of Fredholm type and Volterra type. This method can be extended to functional differential and integro-differential equations. For showing efficiency of the method we give some numerical examples.

Keywords

[1] Amirfakhrian M., Firouzdor R., Mollaramezani Z., Zero B-Spline Approximation Method for Functional Integral Equations, Advances in Applied Phisics and Materials Science Congress, Antalya(Turkey), Appl.Math, (2011), 12-15.
[2] Arndt H., Numerical solution of retarded initial value problems: local and global error and stepsize control, Numer. Math., 43(1984), 343-360.
[3] Delves L.M. and Mohammed J.L., Computational Methods For Integral Equations, Cambridge University Press, Cambridge, (1985).
[4] El-Gendi S.E., Chebyshev solution of a class of functional equations, Comp. Society of India, Math. Appl., 8(1971), 271-307.
[5] Fox L., Mayers D.F., Ockendon J.R. and Taylor A.B., Ona functional di erential equation, J. Inst. Math. Appl., 8(1971), 271-307.
[6] Maleknejad K. and Derili H., Numerical Solution of Integral Equations by Using Combination of Spline-Collocation Method and Lagrange Interpolation, Applied Mathematics and Computation.
[7] Rashed M.T., Numerical solution of functional di erential, integral and integro-differential equations, Applied Mathematics and Computation, 156(2004), 485-492.
[8] Rashed M.T., An Expansion Method To Treat Integral Equations, Applied Mathematics and Computation, 135(2003), 73-79.
[9] Stoer J.and Bulirsch R., Introduction to the Numerical Analysis, Springer-Verlag, (2002).
[10] Schumaker L.L., Spline Functions:Basic Theory, John Wiley, New York, (1981).
[11] Zennaro M., Natural continuous extension of Runge-Kutta methods, Math. Comput., 46(1986), 119-133.